# SDR AALA201906279008

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 53,425 hours, 31,877 cycles
- System (JASC): 3160 · Central Display
- Part: Adiru
- Condition: Faulted
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING DESCENT, ONE TIME FOR ABOUT A SECOND, BOTH CAPT AND FO PFD AIRSPEED AND ALTITUDE FLUCTUATED WILDLY THEN RETURNED TO NORMAL. STATUS MSG THEN SHOWED CAT I ONLY. MAINTENANCE POST FLT REVIEW FOUND ADIRU1 INTERMITTENT FAULT. ACCOMPLISHED SYSTEM TEST OF ADIRU1 IAW AMM 34-13-00. ACCOMPLISHED OPERATIONAL TEST OF LAND CAT III SYSTEM IAW AMM 22-97-00. ALL TESTS PASSED.
